# SDR WVER2017081502

- Difficulty date: August 6, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 27,386 hours, 20,416 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 27,386 hours, 20,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR MOUNTING ANGLE PN: SH670-31996-3 AND SILL ANGLE PN: SH670-31986-1 CORRODED.
